# SDR FDEA202402190187

- Difficulty date: February 19, 2024
- Submitted: February 20, 2024
- Operation: Air carrier
- Aircraft: N930FD
- Make and model: Boeing 757-2Y0
- Aircraft serial: 25240
- Aircraft time: 67,437 hours, 25,398 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Fitting
- Part number: 653N000216
- Condition: Damaged
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSP OF R/H WING OUTER-UPPER SKIN FITTINGS AND DIAGONAL BRACE FASTENNERS   AND SHIM PER E 5730-E0340076 L P12 STEP:3 HOLE 14 FASTENNER FOUND SECOND OVER SIZE.  REPAIR/COMPLIED WITH FEDEX EA# F-5730-T0378078 P1 TITLE: WINGS- PLATES AND SKIN- RH   WING - PYLON #2 DRAG FITTING UPPER SKIN 2ND OVERSIZE FASTENERS REPAIR.     MAJOR REPAIR
